# SDR 3EJA202410020001

- Difficulty date: October 2, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N836JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605186
- Aircraft time: 11,178 hours, 8,606 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE CRUISING PRIOR TO DESCENT, SMOKE STARTED TO TO SHOW UP ON THE CABIN AND COCKPIT. PUT ON OUR OXYGEN MASK AND GOOGLES, FOLLOW THE EMERGENCY CHECKLIST AND DESCENDED. LANDED AT THE INTENDED DESTINATION WHICH IS PBI, NO DIVERSION OCCURRED, LANDED SAFELY NO FURTHER ISSUES.
